# SDR SWAA2020122837770

- Difficulty date: December 21, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 41,964 hours, 27,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT OVERWING EXIT EMERGENCY LIGHT NOT ILLUMINATED.  RELAMPED LT OVERWING EXIT EMERGENCY LIGHT, REF AMM 33-51-04.
